# SDR AWXA0001524

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BLKHD INTERCOSTAL CRACKED AT STA 178 WL 195 LT SIDE (1 INCH CRACK) FWD CORNER.  REPLACED INTERCOSTAL IAW DWG 65-16300 AND SRM 51-30-2.
